Welcome to Francis Academic Press

Academic Journal of Mathematical Sciences, 2022, 3(2); doi: 10.25236/AJMS.2022.030204.

Numerical Characteristic Analysis of Order Statistics under Exponential Distribution


Xiaobo Wen

Corresponding Author:
Xiaobo Wen

Sichuan Minzu College, Kangding, Sichuan, 626001, China


The order statistic is a commonly used statistic, and the order statistic can be used to construct the sample interval, sample mid-range, sample difference and other statistics. This paper systematically analyzes the order statistics under the exponential distribution and the specific forms of the mathematical expectation, variance, covariance and other numerical characteristics of the above statistics constructed by the order statistics, and draws some new conclusions.


exponential distribution; Order Statistics; sample interval; sample mid-range; numerical feature

Cite This Paper

Xiaobo Wen. Numerical Characteristic Analysis of Order Statistics under Exponential Distribution. Academic Journal of Mathematical Sciences (2022) Vol. 3, Issue 2: 22-28. https://doi.org/10.25236/AJMS.2022.030204.


[1] Nadarajah S. (2008) Explict Expressions for Moments of Order Statistics. Statistics and Probability Letters, 78(2):196-205.

[2] Thomas P Y, Samuel P. (2008) Recurrence Relations for The Moment of Order Statistics From a Beta Distribution.Statistical Paper, 49(1):139-146.

[3] Kuang N H. (2011) On Properties of Order Statistics from The Mixed Exponential Distribution. Journal of Zhejiang Univerty: Nataral Science , 38(2):135-139.

[4] Balakrishnan N, Clifford A. (1992) Order Statistics and inference-estimation methods. Journal of the American Statistical Association,419(87):909-911.

[5] Jiang Peihua. (2008) Asymptotic distribution of double-truncated distribution order statistics. Statistics and Decision, 2(12):10-12.

[6] Kuang Neng, H. (2011) Discussion on moment and asymptotic distribution of order statistics of two-parameter exponential distribution. Journal of Peking University (Natural Science Edition), 47(3):38-45.

[7] Wang Ronghua, Xu Xiaoling, Gu Beiqing. (2011) Some properties of uniform distribution order statistics in probability theory and mathematical statistics. Journal of Lanzhou University of Arts and Sciences (Natural Science Edition), 30(3):1-9 .

[8] Galambos J. (2001) The Asymptotic Theory of Extreme Order Statistics. New York: Robert E Krieger Publishing Go Inc.

[9] Mao Shisong, Cheng Yiming, Pu Xiaolong. (2011) Course of Probability Theory and Mathematical Statistics. Beijing: Higher Education Press.